MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Diplopia/Double Vision (4802)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(4)., +20.0d) was explanted due to visual disturbances.A new lal (sn (b)(4)., +20.0d) was implanted as a replacement.
 
Additional Manufacturer Narrative
Additional data: h3, h6 the explanted lens was returned for evaluation.The lens optic was noted to be damaged via visual inspection; however, it was possible to perform an optical evaluation of the lens optic.The optical evaluation found the lens to be normal with no irregularities noted.No device problem found.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key21930528
Report Number3012712027-2025-00113
Device Sequence Number9086749
Product Code PZK
UDI-Device Identifier00818806021583
UDI-Public01008188060215831123110317261031
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-005412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale